Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tiny red rashes on inner thighs and pubic area after protected sex. Cause of concern?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi, I just recently had protected sex on Thursday and woke up on Friday morning with tiny red bumps, almost like a rash on my inner thighs and pubic area, but nothing on my penis. It itches very little, but is pretty red. My partner and I did have a lot of sex so I was wondering if it is just a rash from friction or not. Most of the bumps are just red, yet a few of them have a head like a pimple almost. I've been washing it and trying to keep it clean and dry, as well as applying lotrimin ultra to the area in case it is a fungal issue. Any idea?
Posted Fri, 15 Feb 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 3 hours later
Hi ,
Thanks for writing in .
Ive gone through the photographs and history provided.
The images provided are suggestive of tinea corporis a fungal infection.
You can take oral fluconazole tab 150 mg per week and apply lotrimin cream twice a day for 15 days.The infection should be cleared by 2-3 weeks.
Also take tablet zyrtec twice daily it will help for itching.
Hope this helps.
I will be available for follow up.
Dr Sudarshan
MD dermatologist
Above answer was peer-reviewed by
Follow-up: Tiny red rashes on inner thighs and pubic area after protected sex. Cause of concern? 34 minutes later
I would like to take the oral Fluconazole tablet, but I'm pretty sure that is only a prescription drug. Is there any way to get my hands on it?
Answered by Dr. Sudarshan 52 minutes later
Hi again,
Fluconazole is a prescription drug .You will need to get prescription from GP or dermatologist.If you are not able get prescription you can still get cured by application of clotrimazole cream or terbinafine cream twice daily.Only longer duration of application for 3-4 weeks should be ensured.
Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor